# SDR IPXA2016021299285

- Difficulty date: February 5, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0020565
- Condition: Corroded
- Location: Bs 1421-1441
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, MAIN CABIN BS 1421-1441, LONGERON 19L HAS HEAVY CORROSION.  REMOVED CORROSION FROM LONGERON 19L, BS 1421-1441, REF SRM 53-00-00.  MATERIAL REMOVED IS .009, REMAINING IS .091 AND WITHIN LIMITS IAW SRM 53-00-00.
